Papers
Number of the published data : 14

No.1
Publishing type Research paper (scientific journal)
Authorship Joint work(Other)
Title Bertini theorem for normality on local rings in mixed characteristic (applications to characteristic ideals)
Author O.Tadashi, K.Shimomoto
Journal Nagoya Mathematical Journal
Publisher
Volume/issue/page 218, 125-173
Publication date 2015/01/01
ISSN
DOI
URL
Summary Flenner-Bertini定理を混合標数を持つ場合、つまり体を含まない正規な局所ネーター可換環の場合に証明を与えた。また応用として岩澤理論やガロワ表現において重要な役割をする特性イデアルの特殊化定理を定式化した。
Repository

No.2
Publishing type Research paper (scientific journal)
Authorship Individual works
Title An application of the almost purity theorem to the homological conjectures
Author K.Shimomoto
Journal Journal of Pure and Applied Algebra
Publisher
Volume/issue/page 220/ 2, 621-632
Publication date 2016/02/01
ISSN
DOI
URL
Summary DavisとKedlayaにより与えられたAlmost purity定理を用いてある条件を満たす混合標数を持つ局所環がBig Cohen-Macaulay代数を持つことを示した。これによって同じ条件のもとで直和因子予想を解決した。
Repository

No.3
Publishing type Research paper (scientific journal)
Authorship Joint work(Leading writer)
Title On the upper semi-continuity of the Hilbert-Kunz multiplicity
Author F.Enescu, K.Shimomoto
Journal Journal of Algebra
Publisher
Volume/issue/page 285/ 1, 222-237
Publication date 2005/03/01
ISSN
DOI
URL
Summary Hilbert-Kunz重複度に関する吉田・渡辺予想を正標数を持つ完全交叉局所環の場合に肯定的に解決した。
Repository

No.4
Publishing type Research paper (scientific journal)
Authorship Joint work(Leading writer)
Title Deformation of F-injectivity and local cohomology
Author J.Horiuchi, L.E.Miller, K.Shimomoto
Journal Indiana University Mathematics Journal
Publisher
Volume/issue/page 63/ 4, 1139-1157
Publication date 2014/01/01
ISSN
DOI
URL
Summary F-特異点における重要なクラスであるF-単射な局所環に対してある条件の下で変形問題を肯定的に解決した。
Repository

No.5
Publishing type Research paper (scientific journal)
Authorship Individual works
Title Almost Cohen-Macaulay algebras in mixed characteristic via Fontaine rings
Author K.Shimomoto
Journal Illinois Journal of Mathematics
Publisher
Volume/issue/page 55/ 1, 107-125
Publication date 2011/03/01
ISSN
DOI
URL
Summary Fontaineによるp進周期環の構成を真似て、混合標数を持つ完備局所環が弱い意味でのAlmost Cohen-Macaulay環を持つことを証明した。
Repository

No.6
Publishing type Research paper (scientific journal)
Authorship Individual works
Title The Frobenius action on local cohomology modules in mixed characteristic
Author K.Shimomoto
Journal Compositio Mathematica
Publisher
Volume/issue/page 143/ 06, 1478-1492
Publication date 2007/11/01
ISSN
DOI
URL
Summary Heitmannによって解決された3次元の直和因子予想の結果に基づいて、FaltingsによるAlmost etale拡大の理論で使われた正規化された加群の長さ関数とFrobenius写像を用いることで局所コホモロジーに関する結果を得た。
Repository

No.7
Publishing type Research paper (scientific journal)
Authorship Joint work(Leading writer)
Title On the localization theorem for F-pure rings
Author W.Zhang, K.Shimomoto
Journal Journal of Pure and Applied Algebra
Publisher
Volume/issue/page 213/ 6, 1133-1139
Publication date 2009/06/01
ISSN
DOI
URL
Summary 正標数特異点のひとつであるF-純な環に関して、Grothendieckの局所化定理をある条件のもとで解決した。また応用としてF-純な特異点を持つファイバーの上半連続性定理を証明した。
Repository

No.8
Publishing type Research paper (scientific journal)
Authorship Individual works
Title F-coherent rings with applications to tight closure theory
Author K.Shimomoto
Journal Journal of Algebra
Publisher
Volume/issue/page 338/ 1, 24-34
Publication date 2011/07/15
ISSN
DOI
URL
Summary Frobenius写像を使って新しいクラスの環を導入した。またこのクラスの可換環が既に活発に研究されているF-特異点とも密接な関係にあることを示した。
Repository

No.9
Publishing type Research paper (scientific journal)
Authorship Joint work(Leading writer)
Title Almost Cohen-Macaulay and almost regular algebras via almost flat extensions
Author M.Asgharzadeh, K.Shimomoto
Journal Journal of Commutative Algebra
Publisher
Volume/issue/page 4/ 4, 445-478
Publication date 2012/12/01
ISSN
DOI
URL
Summary FaltingsによるAlmost ring theoryのアイデアを用いて可換環のホモロジカル的な性質について調べた。
Repository

No.10
Publishing type Research paper (scientific journal)
Authorship Individual works
Title On the Witt vectors of perfect rings in positive characteristic
Author K.Shimomoto
Journal Communications in Algebra
Publisher
Volume/issue/page 43/ 12, 5328-5342
Publication date 2015/01/01
ISSN
DOI
URL
Summary Witt環は数論でもよく使われる重要な道具であるが、これの代数的な構造について調べた。特に古典的に知られていた場合を正規性にまで拡張した。
Repository

No.11
Publishing type
Authorship Joint work(Other)
Title Local cohomology of Du Bois singularities and applications to families
Author L.Ma, K.Schwede, K.Shimomoto
Journal Compositio Mathematica
Publisher
Volume/issue/page 153, 2147-2170
Publication date 2017/07/27
ISSN
DOI
URL
Summary Du Bois特異点の局所コホモロジーについて幾つかの結果を得た。またF-単射な局所環の変形問題についてもある条件の下で肯定的な結果を得た。
Repository

No.12
Publishing type Research paper (scientific journal)
Authorship Joint work(Other)
Title F-injectivity and Frobenius closure of Noetherian rings of characteristic p>0
Author P.H.Quy, K.Shimomoto
Journal Advances in Mathematics
Publisher
Volume/issue/page 313, 127-166
Publication date 2017/06/30
ISSN
DOI
URL
Summary 標数p>0のネーター環におけるパラメーターイデアルのFrobenius閉包と局所コホモロジー上のFrobenius作用やd-系列、フィルター正則列との関係を詳しく調べた。これらの結果を使ってある未解決問題に対して反例を与えた。
Repository

No.13
Publishing type Research paper (scientific journal)
Authorship Joint work
Title An elementary proof of Cohen-Gabber theorem in the equal characteristic p>0 case
Author K.Kurano, K.Shimomoto
Journal Tohoku Mathematical Journal
Publisher
Volume/issue/page
Publication date 2017/01/01
ISSN
DOI
URL
Summary 完備局所環に関するCohenの構造定理がGabberによって改良された。この論文ではCohen-Gabberの定理に対して初等的な別証明を与えた。
Repository

No.14
Publishing type Research paper (scientific journal)
Authorship Individual works
Title On the semicontinuity problem of fibers and global F-regularity
Author K.Shimomoto
Journal Communications in Algebra
Publisher
Volume/issue/page 45/ 3, 1057-1075
Publication date 2016/10/07
ISSN
DOI
URL
Summary 代数多様体やスキームの間の平坦射のファイバーの振る舞いについて調べた。主要結果として上半連続性やF-特異点への応用が含まれている。
Repository